# SDR SWIA202505270026

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 48,455 hours, 32,237 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:LEFT BRAKE SENSOR ON BTMS ERADIC TRIGGERING WARNING MESSAGE MULTIPLE TIMES.C:MEL 32-46-1DCAT C DUE 06/05/25**ODI / RTF ****SMOD APROVAL**LEFT BRAKE SENSOR ON BTMS ERADIC TRIGGERING WARNING MESSAGE MULTIPLE TIMES.  (FLIGHT 4966 - FILED CLOSED)MAY 26, 2025  STATION: DFW--DEFERRED LH OUTBOARD MLG BRAKE TEMP SENSOR IN REF TO MEL 32-46-1D, LEFT OUTBOARD BRAKE TEMP SENSOR (TC09) IS DISCONNECTED, MX ACTIONS COMPLIED WITH, PLACARDS INSTALLED MAY 27, 2025  STATION: SBN -- FOUND B1-007475 TROUBLESHOT PER CRJ 700 FIM 32-46-01. FOUND LEFT OB BRAKE TEMP SENSOR BROKEN OFF FROM THE BASE OF THE ROD. CHECKED WIRING BETWEEN LH OB BRAKE TEMP SENSOR AND ASCU. FOUND OKAY, CLEARNED OUT DEBRIS FROM SENSOR CANON PLUG. #1 BRAKE DOES NOT APPEAR TO HAVE SIGNS OF OVER HEATING. REMOVED AND REPLACED LH OB BRAKE TEMP SENSOR IN ACCORDANCE WITH CRJ 700 AMM 32-46-01. OPS CHECK GOOD. DMI CLEARED AND PLACARDS REMOVED.SMOD APPROVAL RECEIVED AT 738EST. BY BRANDON MILLER.
